Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 52, NWS Jacksonville, FL

May 7, 2012Duval County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 7, 2012, 3:20 PM EDT for Duval County, Florida. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2012, 3:20 PM EDT (19:20 UTC)
Expired
May 7, 2012, 4:00 PM EDT
In force
40 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 32 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 3:30 PM EDTTSTM WND DMG3 N Fruit Cove, FL911 CALL CENTER REPORTED TREES AND POWERLINES DOWN ON ALADDIN TERRACE.
May 7, 3:30 PM EDTTSTM WND DMG4 Nnw Fruit Cove, FL911 CALL CENTER REPORTED TREES AND POWERLINES DOWN ON BRADY ROAD.
May 7, 3:34 PM EDTHAIL 0.254 Nnw Fruit Cove, FLPUBLIC REPORTED PEA SIZE HAIL IN MANDARIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1033 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1033 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WUUS52 KJAX 071920
SVRJAX
FLC031-072000-
/O.NEW.KJAX.SV.W.0052.120507T1920Z-120507T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT MON MAY 7 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 400 PM EDT

* AT 320 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR MANDARIN...AND MOVING NORTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BAYARD...ORTEGA...NORMANDY...UNF...SAN MARCO...RIVERSIDE...
  MAYPORT...JACKSONVILLE INTERNATIONAL AIRPORT...FORT CAROLINE...
  DOWNTOWN JACKSONVILLE AND ARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

&&

LAT...LON 3010 8153 3012 8154 3013 8160 3012 8168
      3017 8169 3019 8168 3019 8169 3019 8184
      3021 8188 3050 8175 3039 8141
TIME...MOT...LOC 1920Z 195DEG 13KT 3015 8163

$$

ALLEN
1 follow-up statement
915 
WWUS52 KJAX 071937
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
337 PM EDT MON MAY 7 2012

FLC031-072000-
/O.CON.KJAX.SV.W.0052.000000T0000Z-120507T2000Z/
DUVAL FL-
337 PM EDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CENTRAL DUVAL COUNTY...

AT 337 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MANDARIN...MOVING NORTH AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JACKSONVILLE HEIGHTS...ORTEGA...UNF...TALLYRAND...SAN MARCO...
RIVERSIDE...NORMANDY...FORT CAROLINE...DOWNTOWN JACKSONVILLE AND
ARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

&&

LAT...LON 3012 8157 3012 8168 3016 8169 3019 8168
      3019 8169 3019 8175 3021 8188 3044 8178
      3040 8146
TIME...MOT...LOC 1937Z 195DEG 09KT 3019 8166

$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:57 PM EDT, 23 minutes earlier.

Area forecast discussion, May 7, 2:57 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT MON MAY 7 2012

...NUMEROUS SHOWERS AND EMBEDDED STORMS EXPECTED THROUGH WEDNESDAY...

...DRIER CONDITIONS EXPECTED FOR THE END OF THE WEEK...

.SHORT TERM...NOW THROUGH THURSDAY...

REST OF THIS AFTERNOON AND EVENING...VERY LITTLE STEERING FLOW HAS
ALLOWED NUMEROUS SHOWERS AND STORMS TO FIRE IN BAND OF HIGHER
MOISTURE ACROSS COASTAL NE FL AND ALL OF SE GA...WHILE AREAS ACROSS
INLAND NE FL WILL FIRE VERY SOON AS GOMEX SBRZ MOVES INLD AND RUNS
INTO OUTFLOWS FROM EARLIER CONVECTION. TEMPS HAVE TOPPED OUT MAINLY
IN THE 80S. A FEW SLOW MOVING STRONG STORMS HAVE KICKED OUT SOME
SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL BUT EXPECT ANY
SEVERE STORMS TO REMAIN ISOLATED.

TONIGHT...ACTIVITY IS MOSTLY DIURNALLY DRIVEN AND WILL FADE BY
MIDNIGHT WITH JUST ISOLATED SHOWERS POSSIBLE AFTER MIDNIGHT. LOWS
WILL GENERALLY BE IN THE 60S...SOME PATCHY FOG POSSIBLE BUT NOT
CONFIDENT ENOUGH TO INCLUDE IN ZFP/GRIDS.

WEDNESDAY...FAIRLY SIMILAR CONDITIONS TO TODAY WITH PRECIP WATER
LEVELS AROUND 1.50 INCHES...COOL TEMPS ALOFT ADDING TO INSTABILITY
AND WEAK STEERING FLOW. THIS WILL LEAD TO SCATTERED SHOWERS
TRIGGERED BY THE LATE MORNING HOURS BECOMING NUMEROUS SHOWERS AND
STORMS BY THE AFTERNOON HOURS. SCATTERED STRONG AND ISOLATED SEVERE
STORMS STILL POSSIBLE WITH HAIL...GUSTY WINDS AND LOCALLY HEAVY
RAINFALL DUE TO SLOW STORM MOTION. MAX TEMPS IN THE MID/UPPER 80S.

WED NIGHT/THURSDAY...LOW DEVELOPS OVER THE CAROLINAS AND TRACKS
NORTHEAST AND WILL DRAG A COLD FRONT ACROSS THE FORECAST AREA.
NUMEROUS SHOWERS AND TSTMS WED EVENING WILL BECOME MORE ISOLD/SCTD
AFTER MIDNIGHT WITH LOSS OF DAYTIME HEATING AND BY THURSDAY WILL
REALLY ONLY IMPACT PORTIONS OF NE FL SOUTH OF A LINE FROM GNV-JAX AS
THEY MAY RE-DEVELOP WITH DAYTIME HEATING.

.LONG TERM...FRIDAY THROUGH MONDAY...

FRI/SAT...SEASONABLY DRY CONDITIONS ARE EXPECTED WITH NEAR NORMAL
TEMPS IN THE 80S IN THE ONSHORE FLOW.

SUN/MON...A MOISTENING ONSHORE FLOW ALONG WITH MID LEVEL TROUGHING
WILL ALLOW FOR SCATTERED AFTERNOON/EVENING SHOWERS AND TSTMS AND
TEMPS NEAR SEASONABLE LEVELS IN THE 80S.

&&

.AVIATION...

HIGHEST CHANCES FOR THUNDERSTORMS THIS AFTERNOON WILL BE AT VQQ
AND GNV AS THE BEST COVERAGE SPREADS INLAND. GREATEST THREAT FOR
IFR IMPACTS IN HEAVY RAIN WILL BE AT GNV LATER THIS AFTERNOON. FOR
THE REMAINING TERMINALS...CONFIDENCE HAS LOWERED ENOUGH TO REMOVE
THUNDER. A BRIEF SHOWER THOUGH WILL BE POSSIBLE. A PERIOD OF LOW
CEILINGS AND VISIBILITIES WILL ONCE AGAIN BE POSSIBLE AT GNV AND
VQQ LATE TONIGHT BUT CONFIDENCE IS NOT HIGH ENOUGH TO PLACE IFR
CONDITIONS IN THE TAFS THIS FAR IN ADVANCE. MOST CONVECTION
TOMORROW WILL HOLD OFF UNTIL THE AFTERNOON...JUST BEYOND THIS TAF
PERIOD.

&&

.MARINE...

NORTHEASTERLY SURGE WILL CONTINUE TO PRODUCE 15 TO 20 KNOT WINDS
ACROSS THE GEORGIA WATERS THIS AFTERNOON AND INTO EARLY THIS
EVENING. WILL BREAK OUT THIS PORTION IN THE CWF AND GO WITH A SCEC
HEADLINE THROUGH THE EVENING HOURS. ONSHORE FLOW WILL CONTINUE
THROUGH TUESDAY...THEN WINDS WILL SHIFT BACK TO THE WEST AS AN OLD
FRONTAL BOUNDARY LIFTS BACK TO THE NORTH TUESDAY NIGHT. A COLD
FRONT WILL QUICKLY PUSH THROUGH LATE WEDNESDAY NIGHT INTO THURSDAY
MORNING AND WINDS WILL INCREASE TO 15 TO 20 KNOTS AS THEY VEER
FROM WEST TO NORTHEAST DURING THE DAY.

ASTRONOMICAL HIGH TIDES WILL RUN ABOUT A HALF FOOT TO A FOOT ABOVE
NORMAL TONIGHT AND SOME MINOR COASTAL FLOODING WILL BE POSSIBLE
ALONG THE COAST OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA AT THE
TIME OF HIGH TIDE THIS EVENING. A COASTAL FLOOD ADVISORY HAS BEEN
ISSUED TO ACCOUNT FOR THIS POSSIBILITY.

RIP CURRENTS: MODERATE RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  63  86  65  87 /  50  60  50  70
SSI  69  82  70  83 /  40  50  30  70
JAX  65  86  67  87 /  40  60  50  70
SGJ  67  83  68  84 /  40  50  50  70
GNV  64  87  65  87 /  60  60  60  60
OCF  65  87  66  87 /  60  60  50  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/SHULER/
Hazardous weather outlook, May 7, 3:20 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT MON MAY 7 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-081000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
320 PM EDT MON MAY 7 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...A CHANCE OF STRONG TO SEVERE STORMS THROUGH WEDNESDAY WITH LOCALLY
HEAVY RAINFALL...

...MODERATE RISK OF RIP CURRENTS TODAY...

......COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 1
AM EDT TUESDAY...

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS ARE EXPECTED TO DEVELOP
THIS AFTERNOON...WITH A FEW STRONG TO POSSIBLY SEVERE STORMS CAPABLE
OF PRODUCING STRONG WIND GUSTS AND HAIL. STORM MOTION WILL BE
SLOW...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN SLOW MOVING
AND TRAINING STORM CELLS.

PERSISTENT ONSHORE FLOW WILL ELEVATE THE RISK OF RIP CURRENTS TODAY.

ONSHORE FLOW AND HIGHER THAN NORMAL ASTRONOMICAL TIDES WILL PRODUCE
MINOR FLOODING AT COASTAL LOCATIONS NEAR THE TIMES OF HIGH TIDE LATE
THIS EVENING.

THUNDERSTORM ACTIVITY WILL DECREASE THIS EVENING AFTER SUNSET...
HOWEVER ISOLATED STORMS WILL REMAIN POSSIBLE OVERNIGHT WHICH COULD
CREATE GUSTY WINDS AND PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY...

SOME STORMS COULD BE LOCALLY STRONG TUESDAY AND WEDNESDAY...MAINLY
DURING THE AFTERNOON AND EVENING. GUSTY WINDS WILL BE THE MAIN
CONVECTIVE HAZARD AS WELL AS LOCALLY HEAVY RAINFALL.

INCREASED ONSHORE FLOW WILL ELEVATE THE RISK OF RIP CURRENTS ON
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY IF WARNINGS ARE ISSUED.

SPOTTERS ARE REQUESTED TO RELAY STORM REPORTS TO THE NWS INCLUDING
WIND DAMAGE...HAIL REPORTS AND FLOODING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI/JCH/MKT

In the hours before

Special weather statement, May 7, 1:40 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 PM EDT MON MAY 7 2012

FLZ037-071830-
PUTNAM-
140 PM EDT MON MAY 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 230 PM
EDT...

AT 139 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER POMONA PARK...MOVING NORTHEAST AT
10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
WELAKA...SATSUMA...GEORGETOWN...POMONA PARK...LAKE COMO...CRESCENT
CITY AND SAN MATEO THROUGH 230 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS UP TO
45 MPH CAN BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 2932 8167 2934 8168 2934 8166 2937 8167
      2937 8170 2953 8181 2962 8157 2955 8152
      2949 8152 2944 8149
TIME...MOT...LOC 1739Z 242DEG 7KT 2950 8160

ALLEN
Special weather statement, May 7, 2:01 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
201 PM EDT MON MAY 7 2012

FLZ033-071845-
ST. JOHNS-
201 PM EDT MON MAY 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ST. JOHNS
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245 PM EDT...

AT 200 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ELKTON...OR 7 MILES NORTHEAST OF
HASTINGS...MOVING NORTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND SPUDS...HASTINGS...DUPONT
CENTER...ELKTON...SAINT AUGUSTINE SHORES...SAINT AUGUSTINE...AND
ANASTASIA THROUGH 245 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 MPH
CAN BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 2966 8133 2970 8152 2975 8152 2977 8154
      2993 8156 3010 8145 3007 8132 2994 8129
      2988 8126 2984 8126
TIME...MOT...LOC 1800Z 195DEG 12KT 2977 8141

ALLEN
Special weather statement, May 7, 2:32 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
232 PM EDT MON MAY 7 2012

FLZ037-071900-
PUTNAM-
232 PM EDT MON MAY 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
PUTNAM COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 300 PM
EDT...

AT 232 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF BOSTWICK...OR 8 MILES
NORTH OF PALATKA...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BOSTWICK THROUGH 300 PM
EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45
MPH CAN BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 2963 8171 2978 8184 2984 8175 2984 8159
      2983 8158 2980 8156 2978 8154 2974 8152
TIME...MOT...LOC 1832Z 233DEG 12KT 2976 8169

ALLEN
Special weather statement, May 7, 2:45 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EDT MON MAY 7 2012

FLZ032-033-071915-
CLAY-ST. JOHNS-
245 PM EDT MON MAY 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY
AND WESTERN ST. JOHNS COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 315 PM EDT...

AT 245 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF PICOLATA...OR 15 MILES
SOUTH OF FRUIT COVE...MOVING NORTH AT 5 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND PICOLATA...SWITZERLAND...GREEN COVE
SPRINGS...FRUIT COVE AND DOCTORS INLET THROUGH 315 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS 45 MPH CAN
BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 2982 8157 2982 8158 2984 8159 2984 8164
      2984 8179 3013 8180 3008 8150
TIME...MOT...LOC 1845Z 186DEG 4KT 2989 8167

ALLEN
Special weather statement, May 7, 2:51 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT MON MAY 7 2012

FLZ024-071915-
NASSAU-
251 PM EDT MON MAY 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 315 PM EDT...

AT 250 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF CALLAHAN...NEARLY
STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
RATLIFF AND CALLAHAN THROUGH 315 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 MPH CAN BE EXPECTED.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 3051 8179 3045 8185 3046 8202 3054 8202
      3056 8200 3060 8202 3068 8200 3067 8180
      3050 8178
TIME...MOT...LOC 1850Z 002DEG 2KT 3058 8190

ALLEN
Special weather statement, May 7, 3:16 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT MON MAY 7 2012

FLZ025-071945-
DUVAL-
316 PM EDT MON MAY 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN DUVAL
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 345 PM EDT...

AT 315 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
JACKSONVILLE HEIGHTS TO 4 MILES SOUTHEAST OF MANDARIN...MOVING
NORTHEAST AT 5 MPH.

THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
TALLYRAND...SAN MARCO...RIVERSIDE...ORTEGA...NORMANDY...MANDARIN...
JACKSONVILLE HEIGHTS...DOWNTOWN JACKSONVILLE AND BAYARD THROUGH 345
PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 MPH
CAN BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 3025 8141 3025 8144 3011 8143 3010 8145
      3010 8154 3012 8154 3013 8160 3012 8168
      3019 8169 3019 8194 3021 8199 3042 8183
      3034 8139
TIME...MOT...LOC 1915Z 247DEG 3KT 3021 8180 3012 8159

ALLEN

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 12:21 PM EDTSpecial Weather StatementJAXFlagler39 min
May 7, 12:49 PM EDTAreal Flood AdvisoryJAXFlagler78 min
May 7, 12:58 PM EDTSpecial Weather StatementJAXFlagler32 min
May 7, 1:03 PM EDTSpecial Weather StatementJAXFlagler42 min
May 7, 1:40 PM EDTSpecial Weather StatementJAXPutnam50 min
May 7, 2:01 PM EDTSpecial Weather StatementJAXSaint Johns44 min
May 7, 2:32 PM EDTSpecial Weather StatementJAXPutnam28 min
May 7, 2:45 PM EDTCoastal Flood AdvisoryJAXFlagler, Nassau10 hr
May 7, 2:45 PM EDTSpecial Weather StatementJAXClay30 min
May 7, 2:51 PM EDTSpecial Weather StatementJAXNassau24 min
May 7, 3:16 PM EDTSpecial Weather StatementJAXDuval29 min
May 7, 4:02 PM EDTSpecial Weather StatementJAXDuval43 min
May 7, 4:20 PM EDTSpecial Weather StatementJAXMarion25 min
May 7, 4:38 PM EDTSpecial Weather StatementJAXMarion37 min
May 7, 4:51 PM EDTSpecial Weather StatementJAXMarion24 min
May 7, 4:58 PM EDTSpecial Weather StatementJAXColumbia32 min
May 7, 5:00 PM EDTSpecial Weather StatementJAXMarion30 min
May 7, 5:19 PM EDTSpecial Weather StatementJAXAlachua26 min
May 7, 5:51 PM EDTSpecial Weather StatementJAXSuwannee24 min
May 7, 5:58 PM EDTSevere Thunderstorm WarningJAXSuwannee47 min
May 7, 6:46 PM EDTSpecial Weather StatementJAXSuwannee29 min
May 7, 7:35 PM EDTSpecial Weather StatementJAXHamilton25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.